# SDR SWAA2022021880881

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 68,074 hours, 39,924 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Rh Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B THRUST REV STRUT FAIRING (PANEL 441EL) HAS EROSIOIN/HEAT DAMAGE; FRAYED FIBERS/ DELAMINATION NEAR FASTENER LOCATIONS. / DMA 0415061 -DRILLED AND COUNTERSUNK NEW PANEL PER SRM 51-20-07 AND 51-40-08 -INSTALLED NEW PANEL PER SRM 51-40-02 CLEARING # 98203
